# SDR HNAA2013030600112

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 68,899 hours, 78,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM81
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE, AFT EMERGENCY LIGHT IS DIM.  R & R BULB.   OPS CHECKED GOOD.
